MathSciNet Relay Station
MathSciNet bibliographic data
MR2425735 46B04
Lyubich, Yu. I. Upper bound for isometric embeddings $l^m_2\to l^n_p$. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3953–3956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement